Gastroenterology Community
Side Effect of Helicobacter Pylori treatment
About This Community:

This forum is for questions regarding Gastroenterology issues such as Acid Reflux (GERD), Barretts Esophagus, Colitis, Colon/Bowel Disorders, Crohn's Disease, Diverticulitis/ Diverticulosis, Digestive Disorders and Stomach Pain.

Font Size:
Blank Blank

Side Effect of Helicobacter Pylori treatment

Please help me!

About a month ago i went to see my doctor to check this mild pain i had in the liver area. The doctor did some blood tests and included H Pylory antibody. The test came back positive so he put me on a 10 day treatment of 2 antibiotics and omeprazole.
During the treatment and few days after i finished the dosage, in the middle of the night i would wake up with a violent pain in my abdomen, mouth full of saliva and gag reflex. That stopped.

Two weeks after the treatment i start having flu like symptoms. Fever on & off up to 102 F with body aches. But nothing of the other flue symptoms. My lungs are clean, no sore throat, nothing else except the fever & body ache.
3 days later i went to see my doctor and he said i have influenza and gave me Ibuprofen & acetaminophren.
That lowered the fever but gave me this umbearable abdominal pains with cramps that make me crawl on the floor. So i stopped this treatment after 4 days.
Now its been 7 days of fever, dizziness and body ache.
Is this a normal side effect of the H Pylory treatment????
How long is too long with fever?
Should i go back and ask what?
Please help me.
Thank you sooooo much

Related Discussions
Forgot to mention....not sure if it has any connection. after the fever started i stop now i have been one week smoke free.
Not sure of the connection just wanted to add
Thank you again
Post a Comment
Weight Tracker
Weight Tracker
Start Tracking Now
Gastroenterology Community Resources